# SDR CALA9701375

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Ws 232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .365 INCH AND .625 INCH CRACK IN RT WING UPPER TRAILING EDGE AFT OF MLG SUPPORT BEAM AT UPPER INBOARD CORNER OF NR 8 SPOILER ACTUATOR LINKAGE CASTING, WS 232.  THE CRACKS WERE ROUTED OUT.  REPAIR STRAPS WERE FABRICATED AND INSTALLED IAW ECRA 5750-02772 AND BOEING DRAWING 26425-6114.
